On the Liaponov type fixed point theorem

J. Thomas

Fundamenta Mathematicae (1973)

  • Volume: 78, Issue: 2, page 141-143
  • ISSN: 0016-2736

How to cite


Thomas, J.. "On the Liaponov type fixed point theorem." Fundamenta Mathematicae 78.2 (1973): 141-143. <http://eudml.org/doc/214512>.

author = {Thomas, J.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {141-143},
title = {On the Liaponov type fixed point theorem},
url = {http://eudml.org/doc/214512},
volume = {78},
year = {1973},

AU - Thomas, J.
TI - On the Liaponov type fixed point theorem
JO - Fundamenta Mathematicae
PY - 1973
VL - 78
IS - 2
SP - 141
EP - 143
LA - eng
UR - http://eudml.org/doc/214512
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.